# SDR 06FDEA2374

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 51,586 hours, 24,440 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR DOUBLER LOCATED AT STA 1139 L48R -L48R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED, FABBED AND INSTALLED DOUBLER AND TRIPLER IAW DC10 SRM 53-20-00 VOL I FIG 6.  MAJOR REPAIR.
